# SDR SWIA201436914

- Difficulty date: March 31, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 27,628 hours, 22,554 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO OPEN RIGHT 10TH STAGE BLEED AND WERE UNABLE TO PRESSURIZE WITH LEFT 10TH BLEED.  INSTALLED SERVICEABLE RT ENGINE 10TH STAGE VALVE AND LT ACM.
